# SDR TSAA1026012

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 55,316 hours, 64,110 cycles
- Engine: Pwa JT8D
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Failed
- Location: Nr 2 Xfer Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW NOTED THE NR 2 TRANSFER BUS CIRCUIT BREAKER POPPED.  CREW ATTEMPTED TO RESET WITHOUT SUCCESS.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX R & R THE NR 2 TRANSFER BUS CIRCUIT BREAKER (C821) AND OPERATIONALLY CHECKED SATISFACTORY IAW AMM 24-21-0.  THE ACFT WAS RETURNED TO SERVICE.
